Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 18, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jul 7, 2014, 9:12 PM MDT for Arapahoe County, Elbert County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2014, 9:12 PM MDT (03:12 UTC)
- Expired
- Jul 8, 2014, 12:15 AM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Arapahoe County, CO, Elbert County, CO
The radar
The Denver radar (KFTG), 34 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 10:36 PM MDT | HEAVY RAIN 3 | 4 Sse Byers, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 3.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 266 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 3850 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
964
WGUS55 KBOU 080312
FFWBOU
COC005-039-080615-
/O.NEW.KBOU.FF.W.0018.140708T0312Z-140708T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
912 PM MDT MON JUL 7 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ARAPAHOE COUNTY IN NORTHEAST COLORADO...
NORTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 1215 AM MDT
* AT 909 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ALONG A LINE EXTENDING FROM NEAR BENNETT TO NEAR
COTTONWOOD VALLEY. THE STORMS ARE MOVING NORTHEAST AT 15 MPH. UP TO
TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED
TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BENNETT...DEER TRAIL...STRASBURG...BYERS AND COTTONWOOD VALLEY.
RAINFALL AMOUNTS OF 1 TO 2.5 INCHES HAVE ALREADY OCCURRED IN THIS
AREA...AND ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES ARE
POSSIBLE IN THE WARNED AREA.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...FIRST CREEK...
BEAVER CREEK...BADGER CREEK...HAY GULCH...MIDDLE BIJOU CREEK...EAST
BIJOU CREEK...MIDDLEMIST CREEK...RATTLESNAKE CREEK...RUNNING CREEK...
WEST BIJOU CREEK...KEY CREEK...WILSON CREEK...WEST SAND CREEK...KIOWA
CREEK...LITTLE COMANCHE CREEK...WOLF CREEK...COMANCHE CREEK...
COTTONWOOD CREEK...AGATE CREEK AND MUDDY CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THRUOGH FLOODED AREAS AS YOUR CAR MAY BE SWEPT AWAY. IF
YOU ARE IN A FLOOD PRONE AREA...MOVE TO HIGHER GROUND NOW.
BE CAREFUL AS IT IS HARDER TO RECOGNIZE THE DEPTH AND DANGERS OF
FLASH FLOODING AT NIGHT.
&&
LAT...LON 3957 10455 3974 10460 3974 10372 3943 10372
$$
BARJENBRUCH2 follow-up statements
315 WGUS75 KBOU 080402 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1002 PM MDT MON JUL 7 2014 COC005-039-080615- /O.CON.KBOU.FF.W.0018.000000T0000Z-140708T0615Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ARAPAHOE CO-ELBERT CO- 1002 PM MDT MON JUL 7 2014 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT FOR ARAPAHOE AND NORTHEASTERN ELBERT COUNTIES... AT 958 PM MDT...A LINE OF THUNDERSTORMS PRODUCING HEAVY RAIN WAS LOCATED ALONG A LINE EXTENDING FROM EASTERN AURORA TO 8 MILES SOUTH OF LEADER TO 6 MILES WEST OF LAST CHANCE...AND MOVING SOUTHEAST AT 15 MPH. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN...WITH THE HEAVIEST OCCURRING FROM SOUTH OF COUNRTRY GARDENS TO SOUTH OF BYERS AND THEN TO NEAR DEER TRAIL...AFFECTING RATTLESNAKE CREEK AND ALL FORKS OF BIJOU CREEK. ADDITIONAL RAINFALL AMOUNTS WILL BE A HALF INCH OR LESS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BENNETT...DEER TRAIL...BYERS...COTTONWOOD VALLEY AND STRASBURG. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...FIRST CREEK... BEAVER CREEK...BADGER CREEK...HAY GULCH...MIDDLE BIJOU CREEK...EAST BIJOU CREEK...MIDDLEMIST CREEK...RATTLESNAKE CREEK...RUNNING CREEK... WEST BIJOU CREEK...KEY CREEK...WILSON CREEK...WEST SAND CREEK...KIOWA CREEK...LITTLE COMANCHE CREEK...WOLF CREEK...COMANCHE CREEK... COTTONWOOD CREEK...AGATE CREEK AND MUDDY CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF WATER COVERS THE ROAD...TURN AROUND. DONT DROWN. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 3973 10460 3973 10372 3943 10372 3957 10455 $$ BARJENBRUCH
279 WGUS75 KBOU 080608 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1208 AM MDT TUE JUL 8 2014 COC005-039-080618- /O.EXP.KBOU.FF.W.0018.000000T0000Z-140708T0615Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ARAPAHOE CO-ELBERT CO- 1208 AM MDT TUE JUL 8 2014 ...THE FLASH FLOOD WARNING FOR ARAPAHOE AND NORTHEASTERN ELBERT COUNTIES WILL EXPIRE AT 1215 AM MDT... HEAVY RAIN HAS ENDED. FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. LAT...LON 3973 10460 3973 10372 3943 10372 3957 10455 $$ BARJENBRUCH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 3:16 PM MDT, 5 hours 56 minutes earlier.
Area forecast discussion, Jul 7, 3:16 PM MDT, 5 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 316 PM MDT MON JUL 7 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 313 PM MDT MON JUL 7 2014 A DOUBLE BARRELED COLD FRONT WAS RACING SOUTH THROUGH ERN WY/WRN NE ATTM. OUT AHEAD OF THIS FRONTAL SYSTEM...THE TAIL END OF AN OLD OUTFLOW BOUNDARY SPAWNED BY STRONG T-STORMS LATE LAST NIGHT IN WRN SOUTH DAK/NWRN NE SWEPT SOUTH ACRS NERN CO EARLIER THIS AFTERNOON. THIS WEAK SURGE OF SLIGHTLY COOLER AIR BRIEFLY CAPPED RISING TEMPERATURES ON THE PLAINS...BUT WITH A FEW MORE HOURS OF STG JULY SUNSHINE TO GO SHOULD SEE TEMPS NUDGE UP AT LEAST ANOTHER COUPLE OF DEGS AT MANY LOCALES. HIT 100 DEGS IN DENVER AT 2015Z. RECORD HIGH AT DENVER IS 102. TYING THE RECORD STILL NOT OUT OF THE QUESTION SHOULD WINDS GO DOWNSLOPE JUST AHEAD OF THE COLD FRONT. IT APPEARED THE FIRST OF TWO COLD FRONTS WOULD ARRIVE IN THE DENVER AREA BETWEEN 00Z-01Z THIS EVENING. HOWEVER THE GUSTY NORTH WINDS AND THE PRES RISE AT CHEYENNE TELLS ME THE 1ST FRONT IS THROUGH THERE. AT PRESENT SPEED...SHOULD SEE THIS 1ST SURGE MOVE THROUGH THE FORT COLLINS/GREELEY AREA WITHIN THE NEXT HOUR...AND THROUGH THE DENVER AREA ABOUT AN HOUR AFTER THAT. MEANWHILE MID-LEVELS REMAIN QUITE DRY ACCORDING TO WATER VAPOR SATELLITE IMAGERY...ACRS SOUNDINGS AND THE LOW DEWPOINTS AT MTN TOP LEVEL. HOWEVER THE DRY AIR ALOFT IS DOING LITTLE TO INHIBIT THE ISOLATED CONVECTION/T-STORM FORMATION ALONG THE PALMER DIVIDE. LARGE TEMP/DEWPOINT SPREADS DOWN THERE SUGGESTS HIGH BASED CELLS CAPABLE OF STG MICROBURST WINDS. AS DEWPOINTS/RHS RISE WITH PASSAGE OF THE FRONT AROUND 23Z...RAIN/T-STORM CHANCES SHOULD INCREASE AS WELL AS THE CHANCE OF HAIL. HRRR...WRF AND NAM INDICATE A LARGE AREA OF T-STORMS/QPF FROM THE SOUTHERN FRONT RANGE AND PARK COUNTY EASTWARD ALONG THE PALMER DIVIDE THIS EVENING...WITH SB CAPES IN THE 1000-2000 J/KG RANGE AS MOISTURE LEVELS RISE WITH THE SECOND FRONTAL SURGE. SMALL HAIL MAIN THREAT FROM THESE STORMS BUT CAN NOT RULE OUT A FEW SEVERE STORMS WITH HAIL UP TO AN INCH IN DIAMETER...MAINLY SOUTH AND SOUTHEAST OF DENVER. SHOULD SEE STORMS DIE OUT BY AROUND MIDNIGHT AS THE POST-FRONTAL AIRMASS ON THE PLAINS CONTINUES TO COOL AND MOISTEN. SOUNDINGS AND CROSS SECTIONS INDICATE CONSIDERABLE LOW CLOUD COVER/HIGH RHS UP ALONG THE FRONT RANGE LATE TONIGHT WITH LOW LEVEL UPSLOPE FLOW. COULD SEE CIGS AS LOW AS 2000- 2500 FT AGL BY DAWN BUT NOT MUCH IF ANY PRECIP FALLING FROM THEM. ON TUESDAY...SHOULD SEE LOW CLOUDS BANKED UP AGAINST THE FRONT RANGE DURING THE MORNING HOURS WITH PARTIAL BREAKS BY AFTERNOON. AIRMASS OUT ACRS THE PLAINS TOMORROW APPEARS QUITE STABLE BUT MOIST. SO LOW CHANCES FOR ANY T-STORMS EAST OF THE I-25 CORRIDOR. CLOSER TO THE FRONT RANGE...COMBINATION OF A MOIST SELY BNDRY LAYER FLOW AND AN ELEVATED MIXED LAYER SHOULD BE ADEQUATE TO GENERATE SCATTERED T- STORMS OVER AND NEAR THE FRONT RANGE FROM LATE MORNING THROUGH THE AFTERNOON. MODELS INDICATE SFC BASED CAPES IN THE 1200-1700 J/KG IN A NARROW SWATH ALONG THE FRONT RANGE DURING THE AFTERNOON. HIGHS TOMORROW ON THE PLAINS ABOUT 15-20 DEGS F LOWER THAN TODAY. HIGH COUNTRY TEMPERATURES ESPLY WEST OF THE DIVIDE TEMPERATURES ONLY SLIGHTLY COOLER WITH A DRY...WARM AND RELATIVELY STABLE ATMOSPHERE REMAINING IN PLACE UNDERNEATH AN STG UPPER RIDGE. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 313 PM MDT MON JUL 7 2014 MOISTURE LEVELS SHOULD BE QUITE A BIT HIGHER TUESDAY EVENING THAN THOSE EXPECTED MONDAY EVENING WITH PRECIPITABLE WATER VALUES NEAR OR ABOVE AN INCH OVER A GOOD CHUNK OF THE FORECAST AREA. THE BIG QUESTION IS WHETHER OR NOT THE AIRMASS CAN OVERCOME THE CIN THAT IS FORECAST TO EXIST MONDAY AFTERNOON SO THAT CONVECTION CAN CONTINUE INTO THE EVENING HOURS. IF SO...CAPE VALUES BETWEEN 750 AND 1000 J/KG COULD BE REALIZED DURING THE EVENING HOURS MAINLY IN AND CLOSE TO THE FOOTHILLS. THIS COULD COUPLE WITH DECENT VERTICAL WIND SHEAR TO KEEP A THREAT OF SEVERE WEATHER INTO THE EVENING...MAINLY OVER THE URBAN CORRIDOR. HEAVY RAINS ARE ALSO POSSIBLE IF CONVECTION GETS UNDERWAY WHICH COULD PRESENT A FLASH FLOODING SCENARIO...ESPECIALLY IN AND CLOSE TO THE HIGH TERRAIN. THE LOW THREAT OF ANY SEVERE WEATHER SHOULD BE EAST OF THE URBAN CORRIDOR ON WEDNESDAY WITH EVEN THAT SMALL THREAT LIKELY DIMINISHING THURSDAY AND FRIDAY. PRECIPITABLE WATER PROGNOSES KEEP SIGNIFICANT AMOUNTS OF MOISTURE OVER ALL OF THE AREA THROUGH THE PERIOD. WITH LITTLE IN THE WAY OF POSITIVE OR NEGATIVE QG VERTICAL MOTIONS UNDER THE UPPER LEVEL RIDGE THE DAILY ROUND OF ISOLATED TO SCATTERED GENERALLY SUB-SEVERE CONVECTIVE ACTIVITY SHOULD BE THE RULE THROUGH MOST OF THE PERIOD. MAXIMUM AND MINIMUM TEMPERATURES SHOULD HOVER AROUND NORMAL. && .AVIATION...(FOR THE TAFS THROUGH 00Z TUESDAY LATE AFTERNOON) ISSUED AT 313 PM MDT MON JUL 7 2014 EXPECT ISOLATED HIGH BASED AND POSSIBLY GUSTY T-STORMS IN THE DENVER AREA UNTIL AROUND 00Z. THEN LOOK FOR GUSTY NORTHEAST WINDS WITH THE PASSAGE OF THE FIRST OF TWO COLD FRONTS. STORMS CHANCES ARE LIKELY TO INCREASE ACROSS THE METRO AREA DURING THE EVENING HOURS AS MOISTURE AND INSTABILITY INCREASE. MVFR CIGS WITH RAIN AND PERHAPS SMALL HAIL POSSIBLE WITH EVENING STORMS. EXPECT POST FRONTAL NORTHEAST WINDS OF 15-30KTS EARLY THIS EVENING ALONG WITH HIGHER GUSTS FROM T-STORMS. STORM ACTIVITY IS EXPECTED TO DIE DOWN IN THE DENVER AREA BY 06Z. THEN A MOIST EASTERLY UPSLOPE FLOW WILL PRODUCE LOW CLOUDS ALONG THE FRONT RANGE...CIGS PERHAPS AS LOW AS 2000 FT AGL AFTER MIDNIGHT. THESE LOW CIGS COULD LINGER WELL INTO THE MORNING HOURS ON TUESDAY...BEFORE PARTIAL CLEARING BY AROUND MIDDAY. AFTER 18Z...COULD SEE ISOLATED T-STORMS FORM IN AND AROUND THE DENVER AREA WITH SOUTHEAST SFC WINDS OF 8-15 KTS. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...BAKER LONG TERM...ET AVIATION...BAKER
Hazardous weather outlook, Jul 7, 11:23 AM MDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1123 AM MDT MON JUL 7 2014 COZ030>051-081730- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1123 AM MDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ANOTHER HOT DAY IN STORE FOR THE OUTLOOK AREA WITH AFTERNOON READINGS NEARING RECORD LEVELS FOR PARTS OF THE PLAINS. THEN A SHIFT TO GUSTY NORTHEAST WINDS LATE THIS AFTERNOON WILL SIGNAL THE START OF A ONE DAY COOL DOWN FOLLOWING THE PASSAGE OF A STRONG COLD FRONT EARLY THIS EVENING. BEHIND THIS FRONT...LOW LEVEL MOISTURE...INSTABILITY AND UPSLOPE FLOW WILL INCREASE...RESULTING IN SCATTERED THUNDERSTORMS THIS EVENING. SOME OF THESE STORMS MAY BECOME STRONG OR BRIEFLY SEVERE WITH HAIL UP TO 1 INCH IN DIAMETER. THE PLAINS AND I-25 URBAN CORRIDOR ROUGHLY SOUTH OF U.S. HIGHWAY 34 HAVE THE BEST CHANCE FOR SEEING THIS HAIL. STORMS ARE EXPECTED TO DIMINISH TOWARDS THE MIDNIGHT HOUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY STILL APPEARS TO BE MUCH COOLER ON THE PLAINS BEHIND A COLD FRONT SCHEDULED TO PUSH SOUTH ACROSS THAT AREA MONDAY EVENING. THE FLOW BEHIND THIS FRONT WILL USHER IN MORE MOISTURE INCREASING THE THREAT OF AFTERNOON AND EVENING THUNDERSTORM ACTIVITY...ESPECIALLY IN THE FOOTHILLS AND ACROSS THE PLAINS. THE INCREASED MOISTURE WILL ELEVATE THE POSSIBILITY OF LOCALLY HEAVY RAINS FROM THOSE STORMS THAT DEVELOP. RELATIVELY NORMAL CONDITIONS WILL LIKELY OCCUR THROUGH THE REMAINDER OF THE WEEK WITH THE THREAT OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS CONTINUING. WITH THE AMOUNT OF MOISTURE EXPECTED TO BE AROUND...LOCALLY HEAVY RAINS WILL CONTINUE TO BE POSSIBLE WITH THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. BAKER/ET
In the hours before
Local storm report, Jul 7, 8:05 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
805 PM MDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL 2 S AGATE 39.44N 103.95W
07/07/2014 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, Jul 7, 8:10 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
810 PM MDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM HAIL 3 SW AGATE 39.44N 103.99W
07/07/2014 M1.00 INCH ELBERT CO TRAINED SPOTTER
0804 PM HAIL 2 S AGATE 39.44N 103.95W
07/07/2014 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, Jul 7, 8:19 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
819 PM MDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL LOUISVILLE 39.97N 105.14W
07/07/2014 M1.00 INCH BOULDER CO TRAINED SPOTTER
0809 PM HAIL 3 SW AGATE 39.44N 103.99W
07/07/2014 M1.00 INCH ELBERT CO TRAINED SPOTTER
0804 PM HAIL 2 S AGATE 39.44N 103.95W
07/07/2014 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, Jul 7, 8:40 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
840 PM MDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL ARVADA 39.82N 105.11W
07/07/2014 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0839 PM HAIL 2 NW ARVADA 39.84N 105.13W
07/07/2014 M1.75 INCH JEFFERSON CO TRAINED SPOTTER
0835 PM TSTM WND GST ARVADA 39.82N 105.11W
07/07/2014 E70.00 MPH JEFFERSON CO TRAINED SPOTTER
FOUR TO SIX INCH DIAMETER TREE BRANCHES BROKEN
0818 PM HAIL LOUISVILLE 39.97N 105.14W
07/07/2014 M1.00 INCH BOULDER CO TRAINED SPOTTER
0815 PM HAIL LOUISVILLE 39.97N 105.14W
07/07/2014 M1.25 INCH BOULDER CO TRAINED SPOTTER
0809 PM HAIL 3 SW AGATE 39.44N 103.99W
07/07/2014 M1.00 INCH ELBERT CO TRAINED SPOTTER
0804 PM HAIL 2 S AGATE 39.44N 103.95W
07/07/2014 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, Jul 7, 8:58 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
858 PM MDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL ARVADA 39.82N 105.11W
07/07/2014 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
52ND AND WARD
0840 PM HAIL ARVADA 39.82N 105.11W
07/07/2014 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0840 PM HAIL ARVADA 39.82N 105.11W
07/07/2014 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
64TH AND WARD...FOUR TO FIVE INCH DIAMETER BRANCHES WERE
TORN OFF THE TREES FROM THE WIND AND HAIL
0839 PM HAIL 2 NW ARVADA 39.84N 105.13W
07/07/2014 M1.75 INCH JEFFERSON CO TRAINED SPOTTER
0838 PM HAIL ARVADA 39.82N 105.11W
07/07/2014 E1.25 INCH JEFFERSON CO TRAINED SPOTTER
0835 PM TSTM WND GST ARVADA 39.82N 105.11W
07/07/2014 E70.00 MPH JEFFERSON CO TRAINED SPOTTER
FOUR TO SIX INCH DIAMETER TREE BRANCHES BROKEN
0818 PM HAIL LOUISVILLE 39.97N 105.14W
07/07/2014 M1.00 INCH BOULDER CO TRAINED SPOTTER
0815 PM HAIL LOUISVILLE 39.97N 105.14W
07/07/2014 M1.25 INCH BOULDER CO TRAINED SPOTTER
0809 PM HAIL 3 SW AGATE 39.44N 103.99W
07/07/2014 M1.00 INCH ELBERT CO TRAINED SPOTTER
0804 PM HAIL 2 S AGATE 39.44N 103.95W
07/07/2014 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:14 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 31 min |
| Jul 7, 6:58 PM MDT | Areal Flood Advisory | BOU | Larimer | 92 min |
| Jul 7, 7:15 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 45 min |
| Jul 7, 7:27 PM MDT | Areal Flood Advisory | BOU | Lincoln | 2 hr |
| Jul 7, 7:58 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer | 26 min |
| Jul 7, 8:01 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 44 min |
| Jul 7, 8:05 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Denver, Jefferson | 25 min |
| Jul 7, 8:10 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 23 min |
| Jul 7, 8:20 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 40 min |
| Jul 7, 8:28 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Boulder, Broomfield, Denver, Jefferson | 32 min |
| Jul 7, 9:02 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 28 min |
| Jul 7, 9:29 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Washington | 31 min |
| Jul 7, 10:58 PM MDT | Areal Flood Advisory | BOU | Clear Creek, Jefferson, Park | 2 hr |
| Jul 7, 11:22 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 20 min |
| Jul 7, 11:40 PM MDT | Areal Flood Advisory | BOU | Jefferson | 95 min |
| Jul 8, 2:31 PM MDT | Special Weather Statement | BOU | Park | 29 min |
| Jul 8, 3:02 PM MDT | Special Weather Statement | BOU | Park | 28 min |
| Jul 8, 4:03 PM MDT | Special Weather Statement | BOU | Park | 27 min |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.